Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



On the computation of unit groups and class groups of totally real quartic fields

Authors: J. Buchmann, M. Pohst and J. von Schmettow
Journal: Math. Comp. 53 (1989), 387-397
MSC: Primary 11Y40; Secondary 11R16, 11R27, 11R80
MathSciNet review: 970698
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we describe the computation of a system of fundamental units and of the class group for each totally real quartic field $\mathcal {F}$ of discriminant less than ${10^6}$. Generating equations, integral bases, and the Galois groups for all those fields were recently given by Buchmann and Ford.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11Y40, 11R16, 11R27, 11R80

Retrieve articles in all journals with MSC: 11Y40, 11R16, 11R27, 11R80

Additional Information

Article copyright: © Copyright 1989 American Mathematical Society